Digital Khalimsky Manifolds
2009 (English)In: Journal of Mathematical Imaging and Vision, ISSN 0924-9907, E-ISSN 1573-7683, Vol. 33, no 3, 267-280 p.Article in journal (Refereed) Published
We consider different possibilities to define digital manifolds that are locally homeomorphic to Khalimsky n-space. We prove existence and non-existence of certain types of Khalimsky manifolds. An embedding theorem is proved. We introduce the join operator and use it to analyze the structure of adjacency neighborhoods and of intersections of neighborhoods in ℤ n .
Place, publisher, year, edition, pages
2009. Vol. 33, no 3, 267-280 p.
Khalimsky topology, Digital manifold, Join operator, Topological embedding
IdentifiersURN: urn:nbn:se:uu:diva-96678DOI: 10.1007/s10851-008-0114-1ISI: 000263392200001OAI: oai:DiVA.org:uu-96678DiVA: diva2:171329